# SDR FDEA202012303221

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,204 hours, 20,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE 1L REMOTE PRESSURE PRESS TO TEST INDICATING ON CONTINUOUSLY.  RELEASED FOR SERVICE, PER MEL: 25-61-02 CATEGORY: C EXPIRATION: 09JAN21 "MEL 25-61-02: L1 EVAC SLIDE REMOTE PRESS INDICATOR-INOP PER MEL 25-61-02, VERIFY AND RECORD IN THE AML.  EVACUATION SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY."   AFTER COMPLYING WITH STEP 1 THROUGH 7 OF METHOD B SYSTEM PRESS VERIFIED, PER MEL 25-61-02.  A/C OK FOR SERVICE
